# SDR ARWA9610039

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND 1 IN. CRACK IN #3 PIT DOOR INNER SKIN L/H CNTR SECTION. REPAIRED CARGO DOOR PLATING I.A.W. DC8 SRM 52-2-0, FIG. 4. FORMED AND TREATED REPAIR PARTS I.A.W. DC8 SRM 51-1-4, 51-1-8. INSTALLED AT #3 PIT DOOR I.A.W. DC8 SRM 51-1-17, 51-1-21. CF W/O 017402 N/R 0739.
